On iterated limits of multiple sequences
Mathematische Annalen, Tome 61 (1905), pp. 95-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1905__61_158219,
author = {E.L. Dodd},
title = {On iterated limits of multiple sequences},
journal = {Mathematische Annalen},
pages = {95--108},
year = {1905},
volume = {61},
zbl = {36.0325.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1905__61_158219/}
}
E.L. Dodd. On iterated limits of multiple sequences. Mathematische Annalen, Tome 61 (1905), pp. 95-108. http://geodesic.mathdoc.fr/item/MAN_1905__61_158219/